Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Using estrogen patches after hysterectomy. Dry cracked skin near vagina. Need help

Hi, I had a historectomy two years ago and since have been on estrogen patches but have been struggling ever since the operation with cracked dry skin around the posterior of my vagina- the area between the anus and vagina particularly- very irritable and painful - stings and itches at times. Have tried anti-fungal cream, cortisone etc- just stays a problem- please help
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Post-hysterectomy a woman's body goes through multiple changes due to a sudden change in production of female hormones necessary for various functions. For this reason the estrogen patches were prescribed.

The dryness around the area you have described (perineum) could be related to a hormonal deficiency, but this is only an assumption. This can also take place with various infection relating to the female reproductive system and also many condition relating to the gastrointestinal system. Thus, an accurate diagnosis can only be made after a physical examination supported by laboratory investigations. Please visit a doctor for the same.

Hope this helps.

Take care.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor